# SDR CA141031022

- Difficulty date: October 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 57,365 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296M1
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND FOUND HYDRAULIC FLUID UNDER NOSE GEAR. NOSE GEAR OPERATED SEQUENCE VALVE FOUND LEAKING AT VALVE BODY.  REPLACED VALVE.
